# SDR UALA2011090904889

- Difficulty date: September 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 35,293 hours, 15,164 cycles
- Engine: Iae V2527A5
- Engine time: 31,353 hours, 13,131 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 31,353 hours, 13,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  ON WALK-AROUND OBSERVED OIL DRIPPING PUDDLING UNDER ENG 1.  SAMC TEXT:  FBO TO EVALUATE SOURCE AND TYPE OF FLUID AND REPORT FINDINGS TO SAMC-EMC.  FBO FOUND PACKING DAMAGED ON PRESSURE LINE TO NR 5 BEARING CAVITY MATING SURFACE.  PIX POSTED ESN V11239.  FBO REPLACED PACKING.  FBO CLOSED COWLINGS PER AMM.  CREW ACCOMPLISHED 5 MIN IDLE RUN FOR LEAK CHECK.  NO LEAKS NOTED.
